# SDR F3LA97131

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING AT ROW 4L INOPERATIVE.  MAINTENANCE SPLICED BROKEN WIRE UNDER SEAT WITH BUTT CONNECTOR AND SECURED WIRE ROUTING UNDER SEAT FRAME.  SYSTEM CHECKED OKAY.  AIRFRAME TOTAL TIME:  72,075.1 HRS.  (X)
